# SDR SWAA2023022409007

- Difficulty date: February 15, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 71,794 hours, 42,650 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561AB IS MISSING WIGGLE PLATE.<[01] REPLACED MISSING WIGGLE PLATE AT LEFT WING AT ACCESS PANEL #561AB AS PER B 737 SRM 51-40-02-0G-0 AND INSTALLATION DWG 115A3712.;[02] VALIDATED STEP 1;[03] PERFORMED BOUNDING TEST TO FASTENERS AS PER B 737 SWPM 20-20-10 AND DWG 115A7312 TEST OK TOOL USED BOUNDING METER B/C 16812 DUE ON 06/FEB/2024;[04] PARTS.;[05] VALIDATED STEPS 3 & 4
